# SDR 2007UALA04128

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 67,983 hours, 11,044 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32148621
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL FAILED TO CONTROL DESIRED TEMP.  CREW COMMENTS: FWD AND MID CABINS EXTREMELY COLD.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND FAULTY FWD TRIM AIR VALVE AND LOW LIMIT CONTROL VALVE.  REPLACED BOTH VALVES OP CHECKED GOOD.  AC OK FOR SERVICE.
